# SDR IPXA09557466

- Difficulty date: September 27, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545752
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FLOORBOARD DAMAGED.  REPAIRED FLOORBOARD.
